# SDR CALA9901423

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND I/B SEAT TRACK CORRODED AT BS 377-400, LBL 25 AND O/B SEAT TRACK WAS CORRODED AT BS 377-440, LBL 45.  THE SEAT TRACKS WERE REPLACED IAW SRM 53-10-00 AND BOEING DRAWING 141N5130.
